MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. EVOLUTION TRANSFER CARRIAGE

STERIS MEXICO, S. DE R.L. DE C.V. EVOLUTION TRANSFER CARRIAGE
Model Number AX083020003
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the transfer carriage and found that the left leg lock of the transfer carriage was out of adjustment preventing the transfer carriage to properly lock to the docking station.The evolution transfer carriage is not under steris service agreement for maintenance activities.The user facility is responsible for all maintenance activities.The evolution transfer carriage operator manual states (1-1), warning - personal injury hazard: repairs and adjustments, other than those described in these instructions, should be attempted only by experienced mechanics fully acquainted with this equipment.Use of inexperienced, unqualified persons to work on the equipment or the installation of unauthorized parts could cause personal injury or result in costly damage.The technician counseled facility personnel on the proper use and operation of the transfer carriage and docking station, specifically on proper preventive maintenance.The technician made the necessary repairs, tested the unit, confirmed it was operating according to specification, and returned it to service.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that while an employee was unloading their evolution transfer carriage, it fell to the floor contacting their foot.The employee received x-rays.

Brand Name
EVOLUTION TRANSFER CARRIAGE
Common Device Name
TRANSFER CARRIAGE
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key15439605
Report Number3005899764-2022-00043
Device Sequence Number20294797
Product Code FLE
UDI-Device Identifier00724995150389
UDI-Public00724995150389
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAX083020003
Device Catalogue NumberAX083020003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2022
Initial Report FDA Received Date09/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown